Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On commutators and Jacobi matrices


Author: C. R. Putnam
Journal: Proc. Amer. Math. Soc. 7 (1956), 1026-1030
MSC: Primary 46.2X
MathSciNet review: 0082082
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Bent Fuglede, A commutativity theorem for normal operators, Proc. Nat. Acad. Sci. U. S. A. 36 (1950), 35–40. MR 0032944
  • [2] Paul R. Halmos, Commutators of operators, Amer. J. Math. 74 (1952), 237–240. MR 0045310
  • [3] Paul R. Halmos, Commutators of operators. II, Amer. J. Math. 76 (1954), 191–198. MR 0059484
  • [4] C. R. Putnam, On commutators of bounded matrices, Amer. J. Math. 73 (1951), 127–131. MR 0041357
  • [5] C. R. Putnam, On normal operators in Hilbert space, Amer. J. Math. 73 (1951), 357–362. MR 0040585
  • [6] F. Rellich, Der Eindeutigkeitssatz für die Lösungen der quantenmechanischen Vertauschungsrelationen, Nachr. Akad. Wiss. Göttingen. Math.-Phys. Kl. Math.-Phys.-Chem. Abt. 1946 (1946), 107–115 (German). MR 0022310
  • [7] Helmut Wielandt, Über die Unbeschränktheit der Operatoren der Quantenmechanik, Math. Ann. 121 (1949), 21 (German). MR 0030701
  • [8] A. Wintner, Spektraltheorie der unendlichen Matrizen, Leipzig, 1929.
  • [9] Aurel Wintner, The unboundedness of quantum-mechanical matrices, Physical Rev. (2) 71 (1947), 738–739. MR 0020724

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.2X

Retrieve articles in all journals with MSC: 46.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0082082-6
Article copyright: © Copyright 1956 American Mathematical Society